MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II XR BASEPLATE SZ 4 LT; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY II XR BASEPLATE SZ 4 LT; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 74022204
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a closed manipulation under anesthesia has been done due to stiffness in the left knee.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, no clinically relevant supporting documentation was provided; therefore, a thorough medical investigation could not be performed.However, per clinical report forms, ¿stiffness¿ approximately 2 months post tka was the contributing factor and it is a known possible post-surgical complication.The patient impact beyond the reported stiffness and the mua could not be determined.Should clinical documentation become available in the future, the clinical/medical task may be re-evaluated.No further medical assessment is warranted at this time.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed parts revealed no prior complaints for the listed batches.Without the actual device involved our investigation cannot proceed.If the device or new information is received in the future, the complaints can be re-opened.No further actions are being taken at this time.

Brand Name
JRNY II XR BASEPLATE SZ 4 LT
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8746838
Report Number1020279-2019-02540
Device Sequence Number1668172
Product Code JWH
UDI-Device Identifier00885556615348
UDI-Public00885556615348
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/20/2026
Device Catalogue Number74022204
Device Lot Number16HSL0001
Initial Date Received by Manufacturer 06/11/2019
Supplement Date Received by Manufacturer06/11/2019
Initial Report FDA Received Date06/30/2019
Supplement Report FDA Received Date10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR